Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/22183
Title: Economic uncertainty and econophysics
Authors: Schinckus, C
Schinckus, C
First Published: 15-Oct-2009
Citation: PHYSICA A: STATISTICAL MECHANICS AND ITS APPLICATIONS, 2009, 388 (20), pp. 4415-4423
DOI Link: 10.1016/j.physa.2009.07.008
ISSN: 0378-4371
Links: http://hdl.handle.net/2381/22183
Type: Journal Article
Appears in Collections:Published Articles, School of Management

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.